# SDR MASA20210201043

- Difficulty date: January 9, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Avionics Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS=364 BETWEEN STRG 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT.  CORRECTIVE ACTION: FRAME FS=364 BETWEEN STRG 25LH TO 25RH WAS REPAIRED PER CRJ-900 SRM 53-21-23-201-008-A01.
